# SDR ASAA2013062795350

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 520 hours, 171 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE MAINTENANCE LIGHT ILLUMINATED AFTER APU START.  ACFT GROUNDED.  CDU SHOWS NO FAULTS OR FAULT HISTORY.  OIL QTY = FULL.  APU HAS NO HISTORY FOR THIRTY DAYS.  UPON 2ND START APU OPS NORMAL WITH NO MAINT LIGHT ON.
